# SDR GTIA2021081335929

- Difficulty date: August 10, 2021
- Submitted: August 13, 2021
- Operation: Air carrier
- Aircraft: N634NK
- Make and model: Airbus A320-232
- Aircraft serial: 6370
- Aircraft time: 24,056 hours, 10,789 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON FINAL APP AT 1600 FT SLIGHT MUSTY/BODY ODOR SMELL THAT INTENSIFIED AT 1400 FT AT THAT TIME 02 MASK USED SMELT IN COCKPIT ONLY NO CABIN REPORTS ( PACKS A320 WITH MOD 31283/MP P7125 (FWC H2-F1 STND) AND WITH MOD. 30626/MP K6443 (ENHANCED ECS) - FAULT CAUTIONS ASSOCIATED WITH OPERATIVE SIDE NOT DISPLAYED )-REACTIVATED # 1 PACK C/W TSM TASK 05-50-00-810-831-1 TYPE 10 UNABLE TO DUPLICATE ODOR THIS CLEARS DMI MOC NOTIFIED PLACARD REMOVED.
